Samuel Braunfeld - The undecidability of joint embedding for 3-dimensional permutation classes

dmtcs:6165 - Discrete Mathematics & Theoretical Computer Science, September 14, 2021, vol. 22 no. 2, Permutation Patterns 2019 - https://doi.org/10.46298/dmtcs.6165
The undecidability of joint embedding for 3-dimensional permutation classes

Authors: Samuel Braunfeld

    As a step towards resolving a question of Ruškuc on the decidability of joint embedding for hereditary classes of permutations, which may be viewed as structures in a language of 2 linear orders, we show the corresponding problem is undecidable for hereditary classes of structures in a language of 3 linear orders.


    Volume: vol. 22 no. 2, Permutation Patterns 2019
    Section: Special issues
    Published on: September 14, 2021
    Accepted on: August 10, 2021
    Submitted on: February 28, 2020
    Keywords: Mathematics - Logic,Mathematics - Combinatorics

    Share

    Consultation statistics

    This page has been seen 160 times.
    This article's PDF has been downloaded 56 times.